# SDR QXEA200603182

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 13,119 hours, 13,116 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTM FLIGHT NR 2381: AFT BAGGAGE WARNING INDICATION WHILE TAXING FOR TAKEOFF. RETURNED TO GATE.  MAINTENANCE FOUND THE AFT CARGO DOOR HANDLE POPPED OPEN.  NO OTHER DEFECTS NOTED.  C/W Q400 AMM TASK 52-31-00-710-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
